MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Orvosi hetilap · 2005

[Interferon induced psoriatic arthritis in a patient with renal cancer].

Gaál János, Kálmánchey Judit, Szegedi Andrea, Szabó Bela, Surányi Péter

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

Interferon induced psoriatic arthritis in a patient with renal cancer. The authors describe a patient's history, whose alpha interferon treatment was started after the nephrectomy because of renal tumor spreading into the inferior caval vein. One week after the starting the interferon treatment typical psoriatic plaques and acute polyarthritis developed with prominent inflammatory signs. The cessation of interferon treatment, administration of systemic and intraarticular steroid, non steroid antiinflammatory drug and combined disease modifying drug therapy resulted in termination of skin symptoms and definitive relief in articular complaints. Moreover there were found laboratory alterations characteristic for autoimmune thyroiditis as well. The authors attributed both manifestations to rare immunological side effects of interferon treatment and survey the relevant literature.

Для цитирования: Gaál János, Kálmánchey Judit, Szegedi Andrea, Szabó Bela, Surányi Péter. [Interferon induced psoriatic arthritis in a patient with renal cancer].. Orvosi hetilap. 2005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.